# SDR DALA20190603361

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 63,997 hours, 50,015 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Housing
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF GASOLINE IN COCKPIT AND CABIN WHEN APU STARTED AFTER LANDING. C/W REQUIREMENTS OF NO GO ODI PREVENTION 2172. FOUND LEAKING FUEL FILTER HOUSING. REPLACED PACKING ON FILTER HOUSING PER B717 AMM 49-30. LK CHECK GOOD. PERFORM FULL DUCT BURNOUT PER WC 7100-2619 CLEANED APU INLET. NO SMOKE OR FUMES PRESENT. A/C OK FOR SVC. (LP5799778)
